MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TABLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TABLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10027
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference number: (b)(4).
 
Event or Problem Description
It was reported that, during a cori assisted surgery, the real intelligence tablet kept blacking out.The procedure was completed with the monitor with a significant delay.The patient was not harmed beyond the reported problem.
 
Additional Manufacturer Narrative
Internal complaint reference number: (b)(4).Section d4 was corrected.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence tablet, rob10027, sn: (b)(6), used in treatment was returned for evaluation.A relationship between the reported event and the device was established.Nothing was identified visually that contributed to the reported problem.A functional evaluation was performed.The reported problem was confirmed.The tablet was connected to a cori console and advanced to the administrator screen for set up, however when the tablet cable was flexed, the tablet blackout/flicker occurred.The tablet blacked out for approximately 10 seconds and during this period, the led indicator flashed continuously until the screen reappeared.When a drill connector contacted the console drill port, the tablet blackout/flicker did not occur.Additionally, the tablet was monitored for one hour.The tablet blackout/flicker did not occur during this time.The most likely cause of this event is esd interference and/or signal noise resulting in sporadic tablet blackout periods to prevent current overload.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints found similar events.A historical escalation event review was completed.The review determined that prior escalation actions are applicable to the scope of this complaint and further investigation into the reported failure is being conducted to determine if additional escalation actions are required.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence tablet, rob10027, sn (b)(6), used in treatment was returned for evaluation.A relationship between the reported event and the device was established.Nothing was identified visually that contributed to the reported problem.A functional evaluation was performed.The reported problem was confirmed.The tablet was connected to a cori console and advanced to the administrator screen for set up, however when the tablet cable was flexed, the tablet blackout/flicker occurred.The tablet blacked out for approximately 10 seconds and during this period, the led indicator flashed continuously until the screen reappeared.When a drill connector contacted the console drill port, the tablet blackout/flicker did not occur.Additionally, the tablet was monitored for one hour.The tablet blackout/flicker did not occur during this time.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints found similar events.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical escalation event review was completed.The review determined that prior escalation actions are applicable to the part number or serial number and scope of this complaint, and no further escalation action is required.The most likely cause of the reported issue is related to esd interference and/or signal noise which caused the tablet to shut off to prevent current overload.Initial changes were implemented with a firmware and cable update and additional corrective actions have been initiated.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE TABLET
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key14489181
Report Number3010266064-2022-00383
Device Sequence Number5322807
Product Code OLO
UDI-Device Identifier00885556757451
UDI-Public00885556757451
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10027
Device Catalogue NumberROB10027
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer06/22/2022
08/29/2022
03/06/2025
Initial Report FDA Received Date05/24/2022
Supplement Report FDA Received Date06/27/2022
08/30/2022
03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROB20000/(B)(6)- CORI ROBOTICS USA.
Patient SexUnknown